Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


effect of dexamethasone injection on hiv ag\ab test
Dec 9, 2013

i had sex with aperson 5 years ago and now iam afraid of being infected with hiv i do hiv ag\ab test since 5 days and result was negative but iam afraid that this long period between relationshiop and test affect on test and lead to disappearance of antibodies and i was pregnant then i delivered my baby one month ago and during pregnancy i take dexamethasone injection for 5 days (the period between injecion of dexa` and now is one month ) iam afraid that dexa affect test and lead to disapearance of antibodies as i read that dexamethaone affect antibodies and pregnancy decrease immunity my wbc are 5900 it is` usually 9500 in all previous` `tests and i noticed it is decreased i want to know is this test reliable or not

Response from Mr. Cordova

Hi there,

Thanks for writing in. The Dexamethasone would not have affected the validity of your HIV test. Once a person is infected with HIV, and their body starts to produce antibodies, their body will always produce them.

Trust the test. You are HIV negative.

In health,

Richard



Previous
Pcp
Next
Which supplements are not advisable

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement